# SDR XNOA1204

- Difficulty date: October 27, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 6 LED FAILED TO RETRACT.   ADJUSTED NR 6 LEADING EDGE FLAP POS SWITCH IAW  MM CH. 27-82-11.
